friends, paranoid about something happening to his younger sister who is 18 mon younger than him. could this be some sort of reaction to the vyvanse? i read this drug is for kids 6to12yr old should he not be taking this?? help I am at my wits end
You really should inform your son's doctor about his recent behavior. Becoming labile and irritable are both known possible side effects of Vyvanse, but I would think he would have exhibited these a lot sooner than after 4 mos. I would be willing to bet that something else is going on and your might need to have his medication changed or adjusted; especially if he is starting to exhibit mood swings or moodiness. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 30 Aug 2009 • 6 answers
Posted 15 Jun 2013 • 1 answer
Posted 22 Jan 2015 • 1 answer
Started today taking Vyvanse 50mg. It was terrible! Made me angry with no motivation . Felt sad eve?
Posted 14 Jun 2016 • 0 answers